Classification of non-rigid families of K3 surfaces and a finiteness theorem of Arakelov type.

Masa-Hiko Saito; Steven Zucker

Mathematische Annalen (1991)

  • Volume: 289, Issue: 1, page 1-32
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Saito, Masa-Hiko, and Zucker, Steven. "Classification of non-rigid families of K3 surfaces and a finiteness theorem of Arakelov type.." Mathematische Annalen 289.1 (1991): 1-32. <http://eudml.org/doc/164764>.

@article{Saito1991,
author = {Saito, Masa-Hiko, Zucker, Steven},
journal = {Mathematische Annalen},
keywords = {classification of non-rigid families of K3 surfaces; variation of Hodge structure; finiteness theorem of Arakelov type},
number = {1},
pages = {1-32},
title = {Classification of non-rigid families of K3 surfaces and a finiteness theorem of Arakelov type.},
url = {http://eudml.org/doc/164764},
volume = {289},
year = {1991},
}

TY - JOUR
AU - Saito, Masa-Hiko
AU - Zucker, Steven
TI - Classification of non-rigid families of K3 surfaces and a finiteness theorem of Arakelov type.
JO - Mathematische Annalen
PY - 1991
VL - 289
IS - 1
SP - 1
EP - 32
KW - classification of non-rigid families of K3 surfaces; variation of Hodge structure; finiteness theorem of Arakelov type
UR - http://eudml.org/doc/164764
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.